# SDR QXEA2013022200497

- Difficulty date: February 22, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Nr 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 13 HAS AREAS OF GOUGES INSIDE THE CLAW.  REMOVED CORROSION IAW SRM 53-30-49-02-01, REV 12.  FOUND TO BE 0.025", TOP CLAW MATERIAL LOSS 0.012". FOUND TO BE WITHIN LIMITS IAW SRM 53-30-49-02-01 REV 12.  CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1 REV 8.
